# SDR UPS06246460

- Difficulty date: March 17, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5752 · Aileron Tabs
- Part: Shim
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AILERON TAB DELAM DBLR LWR SURFACE.   UPON INVESTIGATION FOUND DELAMINATION TO BE A SHIM THAT CAME LOOSE. STARTED REMOVAL OF AILERON BAL. TAB UP TO STEP D ON MM 27-10-19-4 REINSTALLED BOLTS IN TAB REDS AND INSTALLED COTTER PINS.  RESECURED LOOSE SHAM PER MM 27-10-19-4
